# SDR ASAA0540532

- Difficulty date: October 12, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Nicked
- Location: Fs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND AFT CARGO BAY DOORWAY FORWARD FRAME IS NICKED.  REPLACED FRAME AND DOUBLER PER B737-200 SRM 51-40-02.  (M)
